Since it works on the central nervous system, if I have a mild concussion could it be causing all of these bad side effects? Should I stop taking it? How do I "wean" myself off?
You should´nt sotp taking it without MEDICAL supervision.
As you must already know, with prolonged use, drug dependence may occur (i.e., withdrawl symptoms may occur after stopping drug) /TIP never ever stop any med from one day to the next that´s addicting never go cold turkey you must lower your dosage bit by bit or you will go through hell... been there and back
Call your doctor and tell him/her what you are feeling.
Know, did you have the concussion before or after you started taking Dextroamphetamine ER
From my experience a take many meds for many years before I started taking them I had an accident and had a severe concussion I am 41 this happened when I was 19 I take strong antipsychotics ... etc.
I think you should´nt be experiencing s.effects after 1 year but again the concussion concerns me... I AM REPETITIVE CALL YOUR DOCTOR.
Keep me posted
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2009 • 1 answer
Posted 12 Apr 2011 • 3 answers
Posted 1 Nov 2012 • 2 answers
Posted 22 Feb 2013 • 3 answers
Posted 10 Sep 2014 • 1 answer